# SDR RAIA201304180001

- Difficulty date: April 18, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N846HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145855
- Aircraft time: 21,664 hours, 20,251 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE AUTOPILOT FAILED.  THE ELEVATOR JAMMED AND FLIGHT CREW PULLED THE ELEVATOR DISCONNECT.  AIRCRAFT MADE AN EMERGENCY LANDING IN CLE.  MAINTENANCE RECONNECTED THE ELEVATOR DISCONNECT.  REMOVED AND REPLACED THE CVR AND FDR FOR INVESTIGATION.  INSPECTED THE ELEVATOR HINGE AREA,CHECKED COMPLETE RUN OF ELEVATOR CABLES, CHECKED AUTOPILOT CONNECTORS, PERFORMED FIM TASK 27-31-00-810-803-A ELEVATOR CONTROL STIFFNESS CHECK, INSPECTED ELEVATOR LINKS IN THE VERTICAL STAB, CHECKED CABLE TENSIONS.  OPS CHECKED AUTOPILOT SYSTEM WHICH CHECKED GOOD.  AT THE REQUEST OF THE NTSB THE ELEVATOR DISCONNECT WAS PULLED, A RIG PIN WAS INSTALLED IN THE ELEVATOR QUADRENT THE NTSB CHECK FOR PLAY IN THE CAPT'S YOKE.  MAINTENANCE INSPECTED FOR WATER LEAKAGE AND OTHER COMPONENTS FOR SECURITY.  CHECKED ELEVATOR HINGES FOR ANTI-ICE FLUID.  ALL CHECKED GOOD.  SYSTEM OPS CHECKED GOOD.  AIRCRAFT THEN FLEW A MAINTENANCE TEST FLIGHT AND NO DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
